Formal theory of irregular linear difference equations

George D. Birkhoff Cambridge, Mass, USA

TBD mathscidoc:1701.33741

Acta Mathematica, 54, (1), 205-246, 1930.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 274 downloads ] [ 0 comments ] [ Cited by 71 ]
@inproceedings{george1930formal,
  title={Formal theory of irregular linear difference equations},
  author={George D. Birkhoff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054131029450},
  booktitle={Acta Mathematica},
  volume={54},
  number={1},
  pages={205-246},
  year={1930},
}
George D. Birkhoff. Formal theory of irregular linear difference equations. 1930. Vol. 54. In Acta Mathematica. pp.205-246. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054131029450.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved